# SDR 95ZZZX1973

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62647
- Make and model: Piper PA-23-250
- Aircraft serial: 277654112
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 3288008
- Condition: Separated
- Location: Exh Slip Joint
- Part time: 2,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPES SEPARATED AT FRONT SLIP JOINT AND BURNED SHROUD AND ALSO DUCT AND COWL.  NO PROBLEMS (CRACKS, ETC.) WITH THE EXHAUST.
